# SDR TWRA97165

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617FF
- Make and model: Boeing 747121
- Aircraft serial: 19650
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

AFTER TAEKOFF AT AVOVE 200 FT, NR 2 ENGINE EGT RAPIDLY INCREASED TO APPROX 975 DEGREES CELSIUS FOR 10 SECONDS.  RETRACED THROTTLE N1 AND EPR DROPPED EGT GRADUALLY DECREASED, HEAVY VIBRATION EVEN AT IDLE.  ENGINE SHUT DOWN.  ACCOMPLISHED PER ALT AND EMERGENCY PROCEDURES.  AIR TURN BACK.  REMOVED AND REPLACED NR 2 ENGINE PER WORK ITEM CARD 71-002.  ENGINE RUN UP, LEAK CHECK AND ALL FUNCTIONS NORMAL PER WIC 71-005, AIRCRAFT RETURNED TO SERVICE 7-18-97.  (M)
